# SDR AALA20001987

- Difficulty date: November 28, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT ROW 10AB INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT ROW 10 AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
